# SDR 97ZZZX1091

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N179DA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10179
- Propeller: Hofman HOV352F
- System (JASC): 6111 · Propeller Blade Section
- Part: Abrasion Strip
- Condition: Cracked
- Location: Propeller
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ABRASION STRIP CRACKED FROM TIP OF PROPELLER TO APPROXIMATELY 5 INCHES FROM TIP.  PROPELLER WAS NOT KNOWN TO HAVE HAD ANY STRIKES.  CRACK WAS FOUND DURING PRE-FLIGHT INSPECTION.
